Siegel functions, modular curves, and Serre's uniformity problem

Daniels, Harris B. (2015) Siegel functions, modular curves, and Serre's uniformity problem. Albanian J. Math., 9 (1). pp. 3-29.

[img]
Preview
Text
2015-1.pdf

Download (547kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 07 Dec 2017 00:10
Last Modified: 07 Dec 2017 00:10
URI: http://kerkoje.com/id/eprint/260

Actions (login required)

View Item View Item